First dose of A-T2

  1. Registered User
    acm1108's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Aug 2008
    Posts
    8
    Answers
    0

    First dose of A-T2


    Just looking for some opinions on this one. Took T2 yesterday and I felt this pressure in my chest. and about 4 hours after my first pill I got extremely light headed and literally was sure if I was to get out of my chair I'd faint.

    Was I just nervous about taking the pills you think?

    Or just extremely sensative to stims

    Either way I'm waiting for Shift to come in the mail.

  2. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    Sounds like Shift may be better suited for you at the moment. What's your history of stim usage? There was once a time when they could do the same thing to me, but unfortunately I'm afraid a whole bottle couldn't have that effect now
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  3. PESCIENCE.com
    Board Sponsor
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,132
    Answers
    7


    How many capsules did you take? AT2 is very light as far as a stim goes. Also, always only take 1 pill your first dosage.

    Sounds more like a panic attack or you were psyching yourself out
    Amino-IV - Not Your Average Amino
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined
    •   
       

  4. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    Quote Originally Posted by nattydisaster View Post
    How many capsules did you take? AT2 is very light as far as a stim goes. Also, always only take 1 pill your first dosage.

    Sounds more like a panic attack or you were psyching yourself out
    Definitely a much more likely cause. It's easy to do that to yourself, too, especially if you just go off of the reviews of how great AT2 is. But yeah, it's not one to stim you out.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  5. Registered User
    acm1108's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Aug 2008
    Posts
    8
    Answers
    0


    I took literally took 1 pill at about 7am that morning and felt that anxiety i guess you can say all day. until I went to sleep I was thinking my BP got too high? I don't have any past history with stims.

    Preciate all help
  6. Registered User
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,037
    Answers
    0


    Quote Originally Posted by acm1108 View Post
    I took literally took 1 pill at about 7am that morning and felt that anxiety i guess you can say all day. until I went to sleep I was thinking my BP got too high? I don't have any past history with stims.

    Preciate all help
    When you say no history with stims, have you at least had coffee or soda? It's still so light that I wouldn't think you'd have that type of reaction, even as a stim virgin.

    That said, you could still look into Shift, for complete peace of mind.

    However, there was another post on here a few days back about someone using TT33 and experiencing mood swings, so there's a (very) slight chance that it's just the mechanism that's causing the issue.

    I'm sure natty can give you some more in depth info that will be helpful, though.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  7. Registered User
    BurghHardcore's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Feb 2007
    Age
    32
    Posts
    1,105
    Answers
    0


    This is pure speculation, but it may be the Rauwolscine. Being chemically related to Yohimbine (an active derivative of Yohimbe), I could assume there's a possibility of SOME of the same sides as Yohimbe usage. The first time I ever took just regular old Yohimbe I felt short of breath and some slight anxiety. The feeling faded away and disappeared with use, so I wouldn't really worry too much about it, just keep an eye on it. If it continues, quit. If it subsides, you should be set.
  •   

      
     

Similar Forum Threads

  1. Replies: 6
    Last Post: 07-03-2011, 04:06 AM
  2. Has anyone ran a low dose, 25mg, dose of H-drol?
    By nattydisaster in forum Anabolics
    Replies: 24
    Last Post: 05-15-2011, 07:19 PM
  3. short low dose mdrol vs long high dose pplex cycle
    By bigzach1234 in forum Anabolics
    Replies: 14
    Last Post: 10-30-2009, 01:25 AM
  4. PP/LMG Dose??
    By MarktheShark in forum Anabolics
    Replies: 9
    Last Post: 08-17-2007, 11:26 AM
  5. Low dose vs. high dose
    By DmitryWI in forum Anabolics
    Replies: 12
    Last Post: 11-18-2004, 04:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in